Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 41, NWS Green Bay, WI

July 19, 20205 counties in Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 19, 2020, 1:40 AM CDT for 5 counties in Wisconsin. It was in force for 80 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2020, 1:40 AM CDT (06:40 UTC)
Expired
Jul 19, 2020, 3:00 AM CDT
In force
80 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Florence County, WI, Forest County, WI, Langlade County, WI, Marinette County, WI, Oconto County, WI

What was reported inside it

TimeReportWhereRemark
Jul 19, 2:15 AM CDTTSTM WND DMGNiagara, WITREE DOWN. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 35 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 18, 9:44 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 6.7 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2020-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 293 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2020-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
293 J/kg
Mixed-layer CIN
-321 J/kg
Mixed-layer LCL
1478 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
312 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

171 
WUUS53 KGRB 190640
SVRGRB
WIC037-041-067-075-083-190800-
/O.NEW.KGRB.SV.W.0041.200719T0640Z-200719T0800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
140 AM CDT Sun Jul 19 2020

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  Forest County in northeastern Wisconsin...
  Florence County in northeastern Wisconsin...
  Northern Marinette County in northeastern Wisconsin...
  Northern Oconto County in northeastern Wisconsin...
  Northeastern Langlade County in north central Wisconsin...

* Until 300 AM CDT.

* At 140 AM CDT, a severe thunderstorm was located over North Otter
  Creek Natural Area, or 7 miles east of Crandon, moving east at 50
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Crandon, Kingsford, Florence, Pembine, Goodman, Wausaukee,
  Homestead, Fern, Tipler and Popple River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4599 8849 4599 8838 4592 8811 4587 8807
      4581 8813 4578 8807 4575 8788 4568 8778
      4566 8783 4560 8777 4556 8779 4556 8783
      4550 8779 4542 8786 4521 8830 4521 8898
      4546 8906 4566 8905 4602 8860 4602 8851
TIME...MOT...LOC 0640Z 250DEG 43KT 4560 8874 

HAIL...1.00IN
WIND...60MPH
 
$$

Bersch
4 follow-up statements
520 
WWUS53 KGRB 190659
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
159 AM CDT Sun Jul 19 2020

WIC037-041-067-075-083-190800-
/O.CON.KGRB.SV.W.0041.000000T0000Z-200719T0800Z/
Forest WI-Florence WI-Marinette WI-Oconto WI-Langlade WI-
159 AM CDT Sun Jul 19 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR FOREST...FLORENCE...NORTHERN MARINETTE...NORTHERN OCONTO AND
NORTHEASTERN LANGLADE COUNTIES...

At 158 AM CDT, severe thunderstorms were located along a line
extending from 6 miles west of Goodman to 13 miles northeast of
Carter to near McCaslin Mountain Natural Area, moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Crandon, Kingsford, Florence, Pembine, Goodman, Wausaukee, Homestead,
Fern, Popple River and Carter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4594 8851 4599 8838 4592 8811 4587 8807
      4581 8813 4578 8807 4575 8788 4568 8778
      4566 8783 4560 8777 4556 8779 4556 8783
      4550 8779 4542 8786 4521 8830 4521 8898
      4546 8906 4564 8905 4581 8881 4590 8862
TIME...MOT...LOC 0658Z 249DEG 36KT 4563 8848 4553 8842 4541 8848 

HAIL...1.00IN
WIND...60MPH
 
$$

Bersch
119 
WWUS53 KGRB 190712
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
212 AM CDT Sun Jul 19 2020

WIC037-041-067-075-083-190800-
/O.CON.KGRB.SV.W.0041.000000T0000Z-200719T0800Z/
Forest WI-Florence WI-Marinette WI-Oconto WI-Langlade WI-
212 AM CDT Sun Jul 19 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR SOUTHERN FOREST...SOUTHEASTERN FLORENCE...NORTHERN MARINETTE...
NORTHERN OCONTO AND NORTHEASTERN LANGLADE COUNTIES...

At 212 AM CDT, severe thunderstorms were located along a line
extending from near Goodman to 15 miles west of Pembine to 6 miles
northeast of McCaslin Mountain Natural Area, moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Kingsford, Pembine, Goodman, Wausaukee, Homestead, Carter, McCaslin
Mountain Natural Area, Pearson, Woodlawn and Ma Ka Ja Wan Scout
Reservation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4573 8849 4581 8831 4583 8822 4581 8813
      4578 8807 4575 8788 4568 8778 4566 8783
      4560 8777 4556 8779 4556 8783 4550 8779
      4542 8786 4521 8830 4521 8898 4546 8906
      4553 8886 4558 8866
TIME...MOT...LOC 0712Z 248DEG 29KT 4567 8837 4556 8831 4545 8837 

HAIL...1.00IN
WIND...60MPH
 
$$

Bersch
424 
WWUS53 KGRB 190728
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
228 AM CDT Sun Jul 19 2020

WIC037-190737-
/O.CAN.KGRB.SV.W.0041.000000T0000Z-200719T0800Z/
Florence WI-
228 AM CDT Sun Jul 19 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FLORENCE COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
north central and northeastern Wisconsin.

LAT...LON 4556 8779 4556 8783 4550 8779 4544 8786
      4542 8786 4521 8830 4521 8898 4546 8906
      4552 8856 4559 8829 4567 8814 4572 8811
      4572 8806 4578 8806 4575 8788 4568 8778
      4566 8783 4560 8777
TIME...MOT...LOC 0727Z 250DEG 43KT 4573 8815 4562 8809 4551 8815 

$$

WIC041-067-075-083-190800-
/O.CON.KGRB.SV.W.0041.000000T0000Z-200719T0800Z/
Forest WI-Marinette WI-Oconto WI-Langlade WI-
228 AM CDT Sun Jul 19 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR SOUTHERN FOREST...NORTHERN MARINETTE...NORTHERN OCONTO AND
NORTHEASTERN LANGLADE COUNTIES...

At 227 AM CDT, severe thunderstorms were located along a line
extending from near Homestead to near Pembine to 12 miles southeast
of Goodman, moving east at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Pembine, Wausaukee, Carter, McCaslin Mountain Natural Area, Pearson,
Woodlawn, Ma Ka Ja Wan Scout Reservation, Niagara, Wabeno and
Townsend.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4556 8779 4556 8783 4550 8779 4544 8786
      4542 8786 4521 8830 4521 8898 4546 8906
      4552 8856 4559 8829 4567 8814 4572 8811
      4572 8806 4578 8806 4575 8788 4568 8778
      4566 8783 4560 8777
TIME...MOT...LOC 0727Z 250DEG 43KT 4573 8815 4562 8809 4551 8815 

HAIL...1.00IN
WIND...60MPH
 
$$

Bersch
556 
WWUS53 KGRB 190752
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
252 AM CDT Sun Jul 19 2020

WIC041-067-075-083-190802-
/O.EXP.KGRB.SV.W.0041.000000T0000Z-200719T0800Z/
Forest WI-Marinette WI-Oconto WI-Langlade WI-
252 AM CDT Sun Jul 19 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN FOREST...NORTHERN
MARINETTE...NORTHERN OCONTO AND NORTHEASTERN LANGLADE COUNTIES WILL
EXPIRE AT 300 AM CDT...
    
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire.  However small hail, gusty winds and heavy rain
are still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
north central and northeastern Wisconsin.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Green Bay.

LAT...LON 4556 8779 4556 8783 4550 8779 4544 8786
      4542 8786 4521 8830 4521 8898 4546 8906
      4552 8856 4559 8829 4567 8814 4572 8811
      4572 8806 4578 8806 4575 8788 4568 8778
      4566 8783 4560 8777
TIME...MOT...LOC 0752Z 250DEG 43KT 4582 8778 4571 8772 4560 8778 

$$

Bersch

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 10:41 PM CDT, 2 hours 59 minutes earlier.

Area forecast discussion, Jul 18, 10:41 PM CDT, 2 hours 59 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
1041 PM CDT Sat Jul 18 2020

Updated aviation portion for 06Z TAF issuance

.SHORT TERM...Tonight and Sunday
Issued at 136 PM CDT Sat Jul 18 2020

Expecting skies to continue to clear over the next few hours
allowing temperatures to warm up a few more degrees. Heat indices
therefore still have a shot to be around 100 and will let the Heat
Advisory continue. Any isolated showers over central Wisconsin
caused my some warm air advection should taper off in the next few
hours.

Tricky forecast for tonight with varying solutions on how the MCS
will evolve. For now focused on following the synoptic forcing
with the mid level wave and frontogenesis. Convection could start
in north central Wisconsin as early as 7pm. There will be plenty
of instability, low level shear, and moisture that brings a
concern for severe storms. As these storms move from northwest
Wisconsin to the southeast severe storms with gusts 60-70 mph will
be a concern. Can't rule out some quarter size hail, but as the
QLCS develops, we'll have to watch for the potential of brief
spin-up tornadoes as shear vectors align with storms. Also expect
some heavy downpours causing locally heavy rainfall as
precipitable water values around around 2-2.25 inches.

Once the front passes early Sunday morning we'll start to dry out
and skies will become sunny. Should be a pleasant end to the
weekend with highs in the upper 70s to low 80s and breezy west to
northwest winds gusting 20-30 mph.

.LONG TERM...Sunday Night Through Saturday
Issued at 136 PM CDT Sat Jul 18 2020

Sunday Night through Tuesday…

With the system having pushed through we will start to see weak
high pressure build in behind with a period of zonal flow through
the day Monday. This will likely keep the region mostly dry
through the day. Into Tuesday, an upper level shortwave will
likely push into the region likely being associated with a weak
surface low that could bring some showers and weak storms across
the area late Tuesday. There remains some uncertainty but the best
chances for showers and storms will be across northern Wisconsin
so expect decent chances for some precipitation.

Wednesday through Saturday…

Behind the shortwave and surface low passing through overnight Tuesday
a large scale ridge will drape itself over the entire central US
with fairly strong high pressure over the Great Lakes region.
Although this ridge will remained draped over the region for the
period, a few embedded shortwaves will be possible. But the
uncertainty with any embedded shortwaves within the large scale
ridge remains very uncertain at this point. Into the weekend we
may start to see some movement in the ridge as some of the models
suggest but that is a bit too uncertain at this point. Otherwise
expect fairly nice temperatures to start this period with some
potential for a warm up as we head into the weekend.
&&

.AVIATION...for 06Z TAF Issuance
Issued at 1041 PM CDT Sat Jul 18 2020

The main aviation concern will be the potential for a line of strong
to severe thunderstorms moving from west to east tonight into
early Sunday morning. Expected damaging winds in excess of 60 mph
to be possible with the storms along with hail and heavy rainfall.
MVFR/IFR conditions can be expected with the strongest
thunderstorms and heavies rain. Hi-Res model solutions have most
of the precipitation and thunderstorms exiting the eastern TAF
sites by 12Z.

VFR conditions along with gusty winds to around 20 kts, can be
expected for much of the day Sunday into Sunday evening.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....RAH
LONG TERM......AK
AVIATION.......Cooley
Hazardous weather outlook, Jul 18, 2:54 PM CDT, 10 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
Issued by National Weather Service Milwaukee/Sullivan WI
254 PM CDT Sat Jul 18 2020

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-192000-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
254 PM CDT Sat Jul 18 2020

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

A Heat Advisory remains in effect for portions central, east
central, and northeast Wisconsin until 8PM for heat indices of
95-105.

Severe thunderstorms are possible tonight. While large hail and
isolated tornadoes are possible, damaging winds are likely the
greatest threat.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

Thunderstorms are possible at times in the upcoming work week,
mainly Tuesday and again around Friday. It is too early to
determine whether these storms will be severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed tonight.

LMZ521-522-541>543-192000-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
254 PM CDT Sat Jul 18 2020

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

Gusty south winds and large waves could make conditions hazardous
for small craft in the Lake Michigan nearshore waters this afternoon
and evening. Thunderstorms could also pose a hazard to mariners.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

The probability of widespread hazardous weather is low.

In the hours before

Special weather statement, Jul 19, 12:41 AM CDT, 59 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1241 AM CDT Sun Jul 19 2020

WIZ005-011-190630-
Vilas WI-Forest WI-
1241 AM CDT Sun Jul 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FOREST AND
SOUTHEASTERN VILAS COUNTIES UNTIL 130 AM CDT...

At 1240 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Johnson Lake Barrens Natural Area, or 12 miles
northwest of Eagle River, moving east at 45 mph.

Winds in excess of 45 mph will be possible with this storm.

Locations impacted include...
Eagle River, Phelps, Kentuck Lake Campground, Conover, Alvin,
Luna-White Deer Campground, Franklin Lake Campground, Sayner, Anvil
Lake Campground and Land O Lakes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
north central and northeastern Wisconsin.

LAT...LON 4614 8910 4602 8882 4603 8878 4602 8878
      4603 8877 4602 8871 4590 8869 4590 8961
      4610 8965 4617 8928
TIME...MOT...LOC 0540Z 254DEG 36KT 4603 8947

Cooley
Local storm report, Jul 19, 12:51 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1251 AM CDT SUN JUL 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 AM     HAIL             RHINELANDER             45.63N 89.41W
07/19/2020  E1.00 INCH       ONEIDA             WI   LAW ENFORCEMENT

&&

BERSCH
Special weather statement, Jul 19, 1:05 AM CDT, 35 minutes before
Special Weather Statement
National Weather Service Green Bay WI
105 AM CDT Sun Jul 19 2020

WIZ010-018-019-190700-
Langlade WI-Oneida WI-Lincoln WI-
105 AM CDT Sun Jul 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR LINCOLN...SOUTHEASTERN ONEIDA AND
NORTHWESTERN LANGLADE COUNTIES UNTIL 200 AM CDT...

At 104 AM CDT, Doppler radar was tracking a cluster of strong
thunderstorms around Gilbert, or 23 miles southwest of Rhinelander,
moving east at 40 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Tomahawk, Harrison, Parrish, Gilbert, Tripoli, Dutch Corners, Birch
Trails Girl Scout Camp, New Wood Wildlife Area, Veterans Memorial
County Park and Bradley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
north central Wisconsin.

LAT...LON 4521 9004 4555 9003 4555 8907 4520 8903
TIME...MOT...LOC 0604Z 267DEG 21KT 4541 8979

Cooley
Local storm report, Jul 19, 1:14 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
114 AM CDT SUN JUL 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1258 AM     TSTM WND DMG     1 S THREE LAKES         45.78N 89.16W
07/19/2020                   ONEIDA             WI   LAW ENFORCEMENT

            TREE DOWN ON HIGHWAY 45 SOUTH OF THREE LAKES. TIME
            ESTIMATED BY RADAR.

&&

KURIMSKI
Special weather statement, Jul 19, 1:21 AM CDT, 19 minutes before
Special Weather Statement
National Weather Service Green Bay WI
121 AM CDT Sun Jul 19 2020

WIZ030-035-190700-
Wood WI-Marathon WI-
121 AM CDT Sun Jul 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WOOD AND WESTERN
MARATHON COUNTIES UNTIL 200 AM CDT...

At 121 AM CDT, Doppler radar was tracking a strong thunderstorm near
Loyal, or 16 miles north of Neillsville, moving east at 35 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Marshfield, Abbotsford, Spencer, Colby, Stratford, Marathon City,
Edgar, Athens, Rib Falls and Hewitt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
central Wisconsin.

LAT...LON 4503 9031 4505 8979 4469 8982 4468 8985
      4445 8984 4450 9032
TIME...MOT...LOC 0621Z 271DEG 31KT 4478 9050

Bersch
Local storm report, Jul 19, 1:28 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
128 AM CDT SUN JUL 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1217 AM     TSTM WND DMG     LAC DU FLAMBEAU         45.96N 89.88W
07/19/2020                   VILAS              WI   LAW ENFORCEMENT

            TREES DOWN. TIME ESTIMATED BY RADAR.

0101 AM     TSTM WND DMG     PHELPS                  46.06N 89.08W
07/19/2020                   VILAS              WI   LAW ENFORCEMENT

            TREES DOWN. TIME ESTIMATED BY RADAR.

&&

KURIMSKI

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 11:54 PM CDTSpecial Weather StatementGRBVilas36 min
Jul 19, 12:11 AM CDTSpecial Weather StatementGRBOneida49 min
Jul 19, 12:22 AM CDTSevere Thunderstorm WarningGRBOneida53 min
Jul 19, 12:41 AM CDTSpecial Weather StatementGRBVilas49 min
Jul 19, 12:51 AM CDTSevere Thunderstorm WarningGRBForest, Oneida39 min
Jul 19, 1:05 AM CDTSpecial Weather StatementGRBLanglade, Lincoln55 min
Jul 19, 1:21 AM CDTSpecial Weather StatementGRBMarathon39 min
Jul 19, 1:22 AM CDTSevere Thunderstorm WarningGRBLanglade, Lincoln, Oneida38 min
Jul 19, 1:24 AM CDTSevere Thunderstorm WarningGRBFlorence, Forest36 min
Jul 19, 2:08 AM CDTSpecial Weather StatementGRBWood67 min
Jul 19, 2:15 AM CDTSevere Thunderstorm WarningGRBWood60 min
Jul 19, 2:22 AM CDTSevere Thunderstorm WarningGRBLanglade, Marathon, Menominee, Oconto, Shawano38 min
Jul 19, 2:36 AM CDTMarine Dense Fog AdvisoryGRB2 hr
Jul 19, 2:48 AM CDTSpecial Weather StatementGRBPortage42 min
Jul 19, 2:58 AM CDTSpecial Weather StatementGRBMarinette, Menominee, Oconto, Shawano47 min
Jul 19, 3:18 AM CDTSpecial Marine WarningGRB57 min
Jul 19, 3:20 AM CDTSpecial Weather StatementGRBWaushara55 min
Jul 19, 3:32 AM CDTSpecial Weather StatementGRBDoor, Kewaunee43 min
Jul 19, 3:38 AM CDTSpecial Marine WarningGRB82 min
Jul 19, 3:46 AM CDTSevere Thunderstorm WarningGRBDoor44 min
Jul 19, 4:00 AM CDTSpecial Weather StatementGRBBrown, Calumet, Manitowoc, Winnebago60 min
Jul 19, 4:40 AM CDTSevere Thunderstorm WarningGRBBrown, Kewaunee, Manitowoc35 min
Jul 19, 4:44 AM CDTSpecial Marine WarningGRB61 min
Jul 19, 4:55 AM CDTSpecial Marine WarningGRB53 min
Jul 19, 9:39 AM CDTSmall Craft AdvisoryGRB12 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.